# SDR CA980406049

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Condition: Corroded
- Location: Windscreen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE LEFT HAND (LT) WINDSHIELD HEAT DID NOT WORK.  TROUBLESHOOTING OF SYSTEM REVEALED WIRES H15B8 AND H23B8 AT CANNON PLUG J195 WERE CORRODED.  WIRES REPAIRED AND TESTED SERVICEABLE.
